Web Results
www.healthline.com/health/night-sweats

Learn what might be causing your night sweats and how to treat them. ... Your doctor may prescribe medications like anti-anxiety drugs or antidepressants.

mycarpe.com/blogs/sweatopedia/night-sweats-causes-and-treatment-options

Medications and Drugs that Cause Night Sweating · Pain medications: many types of opiates, NSAIDs (which are over the counter anti-inflammatories) and marinol ( ...

www.mdedge.com/psychiatry/article/64984/depression/options-treating-antidepressant-induced-sweating

Excessive sweating—diaphoresis—affects up to 22% of patients who take antidepressants. ... Diaphoresis may interfere with social and occupational activities, ...

www.nhs.uk/mental-health/talking-therapies-medicine-treatments/medicines-and-psychiatry/antidepressants/side-effects

slight blurring of vision; constipation; problems passing urine; drowsiness; dizziness; weight gain; excessive sweating (especially at night); heart rhythm ...

www.fairfaxmentalhealth.com/news/2018/1/28/sweating-from-antidepressants

Jan 29, 2018 ... Because there is not yet a good explanation for why certain antidepressants such as the selective serotonin reuptake inhibitors (SSRIs) or ...

www.researchgate.net/publication/8005985_Antidepressant-Induced_Sweating

PDF | To report a case of excessive sweating probably caused by paroxetine, ... reinitiation of benztropine, night sweats improved; howev-.

www.breastcancer.org/research-news/effexor-vs-hrt-for-hot-flashes

Jun 25, 2014 ... Menopausal symptoms such as hot flashes and night sweats can ... Some of these antidepressants may cause problems for women taking tamoxifen ...

www.archivespsy.com/article/48-1/pharmacologic-treatment-of-antidepressant-induced-excessive-sweating-a-systematic-review/index.html

antidepressant, hyperhidrosis, diaphoresis, sweating, side effects ... NDRI, norepinephrine and dopamine reuptake inhibitor; QHS, each night at bedtime; ...

www.reuters.com/article/us-hot-flashes/hot-flashes-may-return-after-ending-antidepressant-idUSBRE8AS12G20121129

Nov 29, 2012 ... For about a third of women taking antidepressants to treat menopause symptoms, hot flashes and night sweats will return after discontinuing ...

my.clevelandclinic.org/health/symptoms/16562-night-sweats-and-womens-health

Jun 29, 2017 ... Night sweats occur when blood vessels expand, causing increased blood ... Side effects of other medications, including some antidepressants ...

www.goodrx.com/blog/medications-cause-excessive-sweating-side-effect

Aug 11, 2020 ... Tricyclic antidepressants like amitriptyline (Amitril, Elavil) and nortriptyline (Pamelor) and serotonin-norepinephrine reuptake inhibitors ( ...